# SDR 96ZZZX2891

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D2AF34C81
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4887
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON EXTERIOR OF HUB WELL OVER .010 INCH DEEP.
